Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Sprained ankle, swelling, bruising, tingling in toes, foot, leg redness. Treatment?

I sprained my ankle 9 days ago. The swelling and bruising have started to decrease. But I still have pain. And my toes and foot are often tingly. Also, my calf tends to swell....especially at night. In the morning the leg with the sprain is red. Every orthopedist around here has a two week wait to see them. Not sure if this is all normal or not
Asked On : Thu, 13 Sep 2012
Answers:  1 Views:  417
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response
Sprain of ankle takes nearly 3 weeks to settle down.
In a way it is worse than a fracture as you never give proper rest to your foot.
Do hot saline fomentation twice a day.
Take some anti inflammatory like ibuprofen 400 mg three times a day for 5 to 7 days.
Apply crepe bandage on the ankle in day time.
Wait for another 2 weeks.You shall be alright.
Answered: Thu, 13 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor